# SDR 98ZZZM297

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5611425501
- Condition: Cracked
- Location: Lt Mlg
- Part time: 63,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING C-CHECK INSPECTION, FOUND LEFT MAIN GEAR TRUNNION CRACKED, REMOVED AND REPLACED LEFT GEAR TRUNNION PER DOUGLAS DC-8 MAIN GEAR FITTING REPLACEMENT GUIDE AND RECOVERY AND MOD SERVICE DEPARTMENT CI-735.  (M)
